# SDR 97ZZZX3593

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610TW
- Make and model: Boeing 767231
- Aircraft serial: 22573
- Engine: Pwa JT9D7R4D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

LAX - FLT 15 - DURING CLIMB, NR 1 ENGINE, S/N 4602, EXPERIENCED TWO COMPRESSOR STALLS.  CHANGED NR 1 ENGINE.  ENGINE TOTAL TIME:  46,477 HOURS; 11,789 CYCLES.  CHECK C - 7-9-97 - LAX. (X)
